Alert archive / Louisiana / River Flood Warnings in 2011

River Flood Warning 37, NWS New Orleans, LA

April 1, 2011East Baton Rouge Parish, West Baton Rouge Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Apr 1, 2011, 2:37 PM CDT for East Baton Rouge Parish, West Baton Rouge Parish, Louisiana. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Apr 1, 2011, 2:37 PM CDT (19:37 UTC)
Expired
Apr 5, 2011, 10:34 AM CDT
In force
4 days
Issued by
NWS New Orleans, LA
Flood severity
Minor

Counties East Baton Rouge Parish, LA, West Baton Rouge Parish, LA

The river

Written for the forecast point Mississippi River at Baton Rouge (BTRL1).

Action stage
30 ft
Minor stage
35 ft
Moderate stage
38 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WGUS44 KLIX 011937
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
237 PM CDT FRI APR 1 2011

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

  MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND 
  WEST BATON ROUGE PARISHES
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.



DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.



A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-121-021337-
/O.NEW.KLIX.FL.W.0037.110401T1937Z-110404T0600Z/
/BTRL1.1.ER.110401T1830Z.110401T1900Z.110404T0000Z.NO/
237 PM CDT FRI APR 1 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:00 PM FRIDAY THE STAGE WAS 35.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO REMAIN STEADY AT 35 FEET THROUGH 
  SUNDAY AFTERNOON APRIL 3RD THEN SLOWLY FALL BELOW FLOOD STAGE BY SUNDAY 
  EVENING.
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$
8 follow-up statements
913 
WGUS84 KLIX 020105
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
805 PM CDT FRI APR 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

  MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND 
  WEST BATON ROUGE PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-021905-
/O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/
/RRLL1.1.ER.110319T2222Z.110401T1300Z.000000T0000Z.NO/
805 PM CDT FRI APR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM FRIDAY THE STAGE WAS 51.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 51.9 FEET BY 
  TOMORROW MORNING SATURDAY APRIL 2ND THEN BEGIN FALLING.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$

LAC033-121-021905-
/O.CON.KLIX.FL.W.0037.000000T0000Z-110404T0600Z/
/BTRL1.1.ER.110401T1830Z.110401T1900Z.110404T0000Z.NO/
805 PM CDT FRI APR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM FRIDAY THE STAGE WAS 35.0 FEET.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO REMAIN STEADY THEN SLOWLY FALL TO
  BELLOW FLOOD STAGE BY LATE SUNDAY NIGHT APRIL 3RD.
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$
734 
WGUS84 KLIX 021634
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1134 AM CDT SAT APR 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
THE MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST
BATON ROUGE PARISHES 

THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-031034-
/O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/
/RRLL1.1.ER.110319T2222Z.110402T1400Z.000000T0000Z.NO/
1134 AM CDT SAT APR 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SATURDAY THE STAGE WAS 51.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO FALL 
  TO A STAGE OF 51.2 FEET BY THURSDAY AFTERNOON.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$

LAC033-121-031034-
/O.EXT.KLIX.FL.W.0037.000000T0000Z-110405T0600Z/
/BTRL1.1.ER.110401T1830Z.110402T1100Z.110405T0000Z.NO/
1134 AM CDT SAT APR 2 2011

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM SATURDAY THE STAGE WAS 35.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS CURRENTLY CRESTING AT 35.1 FEET AND IS 
  EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$
170 
WGUS84 KLIX 030110
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
810 PM CDT SAT APR 2 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

  MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND 
  WEST BATON ROUGE PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-031910-
/O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/
/RRLL1.1.ER.110319T2222Z.110403T0600Z.000000T0000Z.NO/
810 PM CDT SAT APR 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SATURDAY THE STAGE WAS 52.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO SLOWLY FALL TO A STAGE OF 
  51.2 FEET BY LATE WEDNESDAY EVENING APRIL 6TH. ADDITIONAL RISES 
  MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$

LAC033-121-031910-
/O.CON.KLIX.FL.W.0037.000000T0000Z-110405T0600Z/
/BTRL1.1.ER.110401T1830Z.110402T1100Z.110405T0000Z.NO/
810 PM CDT SAT APR 2 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SATURDAY THE STAGE WAS 35.1 FEET.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL TO BELOW FLOOD 
  STAGE BY LATE MONDAY EVENING APRIL 4TH.
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$
494 
WGUS84 KLIX 031611
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1111 AM CDT SUN APR 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
THE MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND WEST
BATON ROUGE PARISHES 

THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-041011-
/O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/
/RRLL1.1.ER.110319T2222Z.110403T1500Z.000000T0000Z.NO/
1111 AM CDT SUN APR 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 52.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER HAS ALREADY CRESTED AND IS EXPECTED TO 
  CONTINUE FALLING UNTIL FALLING BELOW FLOOD STAGE BY THURSDAY 
  APRIL 14TH. 
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER

$$

LAC033-121-041011-
/O.EXT.KLIX.FL.W.0037.000000T0000Z-110407T0600Z/
/BTRL1.1.ER.110401T1830Z.110402T1100Z.110407T0000Z.NO/
1111 AM CDT SUN APR 3 2011

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 35.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS EXPECTED TO FALL 
  BELOW FLOOD STAGE BY TUESDAY MORNING. 
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$
769 
WGUS84 KLIX 040058
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
758 PM CDT SUN APR 3 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

  MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND 
  WEST BATON ROUGE PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-041858-
/O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/
/RRLL1.1.ER.110319T2222Z.110403T1500Z.000000T0000Z.NO/
758 PM CDT SUN APR 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:00 PM SUNDAY THE STAGE WAS 52.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER IS CRESTING AND IS EXPECTED TO SLOWLY FALL
  TO A STAGE OF 51.5 FEET BY THURSDAY MORNING APRIL 7TH.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$

LAC033-121-041858-
/O.CON.KLIX.FL.W.0037.000000T0000Z-110407T0600Z/
/BTRL1.1.ER.110401T1830Z.110402T1100Z.110407T0000Z.NO/
758 PM CDT SUN APR 3 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 PM SUNDAY THE STAGE WAS 35.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...THE RIVER IS CRESTING AND IS EXPECTED TO SLOWLY FALL TO
  BELOW FLOOD STAGE BY TUESDAY MORNING APRIL 5TH.
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$
087 
WGUS84 KLIX 041550
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1050 AM CDT MON APR 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  THE MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND 
  WEST BATON ROUGE PARISHES 

  THE MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-050950-
/O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/
/RRLL1.1.ER.110319T2222Z.110403T1500Z.000000T0000Z.NO/
1050 AM CDT MON APR 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM MONDAY THE STAGE WAS 51.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 48.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 52.0 FEET 
  BY THIS AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER.

$$

LAC033-121-050950-
/O.EXT.KLIX.FL.W.0037.000000T0000Z-110406T0000Z/
/BTRL1.1.ER.110401T1830Z.110402T1100Z.110405T1800Z.NO/
1050 AM CDT MON APR 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 35.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS AT FLOOD STAGE NOW AND IS EXPECTED TO CREST SHORTLY
  AT JUST ABOVE FLOOD STAGE BEFORE BEGINNING TO SLOWLY FALL. 
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$

98/SO
130 
WGUS84 KLIX 050219
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
919 PM CDT MON APR 4 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  MISSISSIPPI RIVER AT RED RIVER LANDING AFFECTING EAST BATON 
  ROUGE...POINTE COUPEE AND WEST FELICIANA PARISHES 

  MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND 
  WEST BATON ROUGE PARISHES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-077-125-052019-
/O.CON.KLIX.FL.W.0034.000000T0000Z-000000T0000Z/
/RRLL1.1.ER.110319T2222Z.110403T1500Z.000000T0000Z.NO/
919 PM CDT MON APR 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT RED RIVER LANDING.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM MONDAY THE STAGE WAS 51.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 48.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO SLOWLY FALL
  TO A STAGE OF 51.5 FEET BY WEDNESDAY EVENING APRIL 6TH. ADDITIONAL 
  RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 51.0 FEET...ALL RIVER ISLANDS ALONG THE REACH FROM RED 
  RIVER LANDING TO BATON ROUGE WILL BE INUNDATED. RECREATIONAL CAMPS 
  AND RIVER BOTTOM FARM LAND WILL BE UNDER WATER

$$

LAC033-121-052019-
/O.CON.KLIX.FL.W.0037.000000T0000Z-110406T0000Z/
/BTRL1.1.ER.110401T1830Z.110402T1100Z.110405T1800Z.NO/
919 PM CDT MON APR 4 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM MONDAY THE STAGE WAS 35.0 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* FORECAST...THE RIVER IS CRESTING AND IS EXPECTED TO FALL TO BELOW 
  FLOOD STAGE BY EARLY AFTERNOON TOMORROW.
* IMPACT...AT 35.0 FEET...RIVER ISLANDS FROM RED RIVER LANDING 
  DOWNSTRAM TO BATON ROUGE WILL BE INUNDATED.

$$
509 
WGUS84 KLIX 051534
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1034 AM CDT TUE APR 5 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  THE MISSISSIPPI RIVER AT BATON ROUGE AFFECTING EAST BATON ROUGE AND 
  WEST BATON ROUGE PARISHES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC033-121-051604-
/O.CAN.KLIX.FL.W.0037.000000T0000Z-110406T0000Z/
/BTRL1.1.ER.110401T1830Z.110402T1100Z.000000T0000Z.NO/
1034 AM CDT TUE APR 5 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT BATON ROUGE.
* AT 10:00 AM TUESDAY THE STAGE WAS 34.9 FEET. 
* THE FLOOD STAGE IS 35.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE LATE LAST NIGHT. 
* FORECAST...THE RIVER CRESTED JUST ABOVE FLOOD STAGE AT 35.02 FEET.  
  THE RIVER IS EXPECTED TO FALL TO 33.5 FEET BY APRIL 10TH.

$$

98/SO

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 1, 12:31 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 1, 12:31 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1231 PM CDT FRI APR 1 2011

.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH THE REMAINDER OF THIS
AFTERNOON. AFTER SUNSET...WINDS WILL CALM...AND LIGHT FOG MAY
DEVELOP ACROSS THE AREA. FROM OR TEMPO GROUPS HAVE BEEN
INCLUDED AT MOST TERMINALS FOR MVFR VSBYS AND POSSIBLY A FEW HOURS
OF IFR CIGS NEAR DAYBREAK. A RETURN TO VFR CONDITIONS IS EXPECTED
SHORTLY AFTER SUNRISE.

&&

.PREV DISCUSSION... /ISSUED 857 AM CDT FRI APR 1 2011/

SOUNDING DISCUSSION...

NO PROBLEMS WITH THE FLIGHT THIS MORNING. A VERY SHALLOW AND STEEP
INVERSION BETWEEN THE SURFACE AND 285 FEET ASL...WHERE TEMPERATURES
RANGE FROM THE MID 40S UP TO AROUND 60 DEGREES. A FAIRLY DRY AIR
MASS WITH A PW OF ONLY 0.79 INCHES. A WARMING TREND CONTINUES AS
THE LOWEST LEVEL WINDS CONTINUE TO RETURN TO A LIGHT SOUTHWESTERLY
FLOW IN THE LOWEST LEVELS BELOW 950 MB. HOWEVER... A STRONG
NORTHWESTERLY FLOW IS STILL IN PLACE FROM AROUND 900 TO 500
MILLIBARS.

PREV DISCUSSION... /ISSUED 356 AM CDT FRI APR 1 2011/

SHORT TERM...
GENERALLY QUIET WEATHER IS EXPECTED THROUGH THE WEEKEND. A SHORT
WAVE MOVING THROUGH THE BACKSIDE OF THE EASTERN CONUS UPPER TROUGH
WILL PUSH A WEAKENING COLD FRONT TOWARD THE FORECAST AREA TONIGHT
AND EARLY SATURDAY. THIS FRONT MAY STALL OUT JUST NORTH OF THE
AREA. SINCE MOISTURE WILL BE LIMITED AND THERE WILL BE LITTLE
IN THE WAY OF DYNAMICS...WE PLAN TO KEEP THE FORECAST DRY AS THE
FRONT APPROACHES. THE BOUNDARY WILL THEN MOVE BACK NORTH AS A WARM
FRONT BY SATURDAY NIGHT. ONSHORE FLOW WILL COMMENCE LATER TODAY
AND THEN INCREASE SATURDAY NIGHT AND SUNDAY IN RESPONSE TO AN
APPROACHING UPPER TROUGH MOVING ACROSS THE WESTERN CONUS.
TEMPERATURES WILL WARM NICELY OVER THE WEEKEND. SOME PATCHY OR
AREAS OF FOG AS WELL AS STRATUS WILL LIKELY DEVELOP LATE TONIGHT
AND EARLY SATURDAY AND AGAIN SATURDAY NIGHT AND SUNDAY MORNING.

LONG TERM...
A RATHER SHARP AND POTENT UPPER TROUGH MOVING ACROSS THE WESTERN
U.S. DURING THE LATTER HALF OF THE WEEKEND WILL TRAVERSE THE
CENTRAL CONUS AT THE BEGINNING OF THE WORK WEEK. THIS SYSTEM WILL
BRING A ROUND OF CONVECTION TO THE FORECAST AREA FROM MONDAY
AFTERNOON THROUGH EARLY TUESDAY. THERE WILL BE A THREAT OF STRONG
TO SEVERE THUNDERSTORMS LATE MONDAY THROUGH MONDAY NIGHT. IT
APPEARS THAT STRONG DYNAMICS...FAVORABLE UPPER AND LOWER JETS...
AND SUFFICIENT INSTABILITY...CAPE AND SHEAR WILL ALL BE PRESENT
TO AID IN THE DEVELOPMENT OF STRONG TO SEVERE CONVECTION WITH ALL
MODES OF SEVERE WEATHER POSSIBLE DURING THE PERIOD. IN ADDITION...
RATHER BREEZY TO WINDY CONDITIONS WILL PREVAIL ON MONDAY IN ADVANCE
OF THE SYSTEM AND THEN TUESDAY AND TUESDAY NIGHT IN THE WAKE OF THE
COLD FRONT. A BRIEF COOL DOWN IS EXPECTED FOR THE MID WEEK PERIOD
BEFORE SOUTHERLY FLOW RETURNS TO THE AREA.

MARINE...
NO ISSUES IN THE SHORT TERM AS HIGH PRESSURE HAS SETTLED OVER THE
AREA. AS WE SKIP AHEAD TO SUNDAY WE WILL FIND MODERATE 15 TO 20
KNOT SYNOPTIC SCALE WINDS FROM THE SOUTHEAST BEGIN TO DEVELOP. WIND
SPEEDS WILL GRADUALLY INCREASE TO AS HIGH AS 25 TO 30 KNOTS BY
MONDAY AND LAST INTO MONDAY EVENING. A COLD FRONT WILL PASS TUESDAY
MORNING BRINGING STRONG NORTHWEST WINDS LASTING INTO WED BEFORE
EASING TOWARD THROUGH THE END OF THE WEEK. STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE OVER THE MARINE AREAS MONDAY NIGHT
INTO TUESDAY MORNING. SEAS WILL RESPOND ACCORDINGLY TO THE WIND
SPEEDS BUT WILL BE A LITTLE HIGHER AHEAD OF THE FRONT AS FETCH
LENGTHS WILL BE MAXIMIZED STARTING SUNDAY THROUGH MONDAY NIGHT. 20 TO 25
KNOT WIND SPEEDS LOOK TO DEVELOP OUT 150NM INTO THE GULF. SEAS
SHOULD BE ABLE TO PEAK AS HIGH AS 8 FEET OFFSHORE AND SOME OF THESE
CONDITIONS COULD PENETRATE INTO THE NEAR SHORE WATERS AS WELL.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  77  51  78  54 /   0  10  10  10
BTR  80  56  81  59 /   0  10  10  10
ASD  78  57  80  60 /   0  10  10  10
MSY  79  60  80  63 /   0  10  10  10
GPT  77  57  79  60 /   0  10  10  10
PQL  76  55  79  58 /   0  10  10  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&

AVIATION...95/DM
SOUNDING...GP
MARINE...17
REST OF DISCUSSION...11
Hazardous weather outlook, Apr 1, 11:20 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1120 AM CDT FRI APR 1 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-021630-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
1120 AM CDT FRI APR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED THROUGH SUNDAY.

SEVERE WEATHER...
SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT THE AREA BEGINNING
MONDAY...AND ARE FORECAST TO BECOME MORE NUMEROUS MONDAY NIGHT
THROUGH EARLY TUESDAY AS A STRONG COLD FRONT APPROACHES AND MOVES
THROUGH THE AREA. THUNDERSTORMS DEVELOPING AHEAD OF THE FRONT
MONDAY AFTERNOON AND EVENING WILL HAVE SOME POTENTIAL TO PRODUCE
LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES.
AS THE FRONT APPROACHES A SQUALL LINE IS EXPECTED TO DEVELOP AND
THE MAIN THREAT WILL BECOME DAMAGING STRAIGHT LINE WINDS. EXACT
TIMING IS CONTINUING TO BE REFINED...BUT THE MOST LIKELY TIMING
FOR SEVERE WEATHER APPEARS TO BE LATE MONDAY THROUGH EARLY
TUESDAY MORNING.

MARINE...
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO DEVELOP IN
ADVANCE OF THE COLD FRONT MONDAY AND WILL CONTINUE IN THE WAKE OF
THE FRONT TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTERS AND MEMBERS OF THE EMERGENCY MANAGEMENT COMMUNITY
SHOULD CONTINUE TO MONITOR FUTURE FORECASTS CONCERNING THE
POTENTIAL FOR SEVERE WEATHER MONDAY AND TUESDAY.

95/DM

Nearby

River Flood Warnings in Louisiana, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.